# SDR UPS07450265

- Difficulty date: July 7, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B11751605
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L3 DOOR FWD CUTOUT LWR CORNER REVEAL FTG FOUND CRACK, CRACK LENGTH 3/4" APPROX.  M/D L3 DOOR FWD CUTOUT LWR CORNER REVEAL FTG REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
